# SDR DL72W982197

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163233
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER SPAR ANGLE WAS FOUND CRACKED 32 INCHES FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED PER MM 57-52-0 FIG 802, BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER.
